Clement Lutterodt



thesis: ; advisor:

area of research: Geometric Analysis

Professor and Associate Chairman of Mathematics at Howard University

personal or universal URL:

postal Address:
Department of Mathematics
Howard University
Washington DC 20059


Dr. Lutterodt has 31 publications. His interests are Rational and meromorphic approximations in several complex variables


  1. Lutterodt, C. H., J.B. Ofosu. Mathematical Formulae, Tables and Statistical Tables; Afram Publications (Ghana, 1978 pp. 85:h

recent unpublished

Einstein-Matthews, Stanley M.; Lutterodt, C. H. H. Seydi, Algebraic Approximation of Holomorphic Vector Bundles on Affine Complex Algebraic Varieties (1), Acca. Pel. dei Peri, Math. & Phys. Sci.; 2000 (to appear).

Einstein-Matthews, Stanley M.; Lutterodt, C. H. Interpolation and Approximation on Complex Algebraic Varieties in Pseudoconvex Domains, 2000 ( to appear)


  1. Einstein-Matthews, Stanley M.; Lutterodt, Clement H. Approximation and interpolation on complex algebraic varieties in pseudoconvex domains. Israel J. Math. 123 (2001), 189--209.
  2. Darko, P. W.; Einstein-Matthews, S. M.; Lutterodt, C. H. On rational approximation in a ball in $\bold C\sp N$. Int. J. Math. Math. Sci. 24 (2000), no. 5, 335--344.
  3. Einstein-Matthews, Stanley M.; Lutterodt, Clement H. Growth of transcendental entire functions on algebraic varieties. Israel J. Math. 109 (1999), 253--271.
  4. Lutterodt, Clement; Einstein-Matthews, Stanley Rational approximation in logarithmic capacity of meromorphic maps from $ C\sp n$ to $ C\sp m$. Approximation theory IX, Vol. I. (Nashville, TN, 1998), 239--245, Innov. Appl. Math., Vanderbilt Univ. Press, Nashville, TN, 1998.
  5. Lutterodt, Clement; Darko, Patrick A preliminary approach to a meromorphic approximation in a strictly pseudoconvex domain. Approximation theory VIII, Vol. 1 (College Station, TX, 1995), 397--402, Ser. Approx. Decompos., 6, World Sci. Publishing, River Edge, NJ, 1995.
  6. Darko, P. W.; Lutterodt, C. H. Cohomology with $L\sp p$-bounds on polycylinders. Internat. J. Math. Math. Sci. 18 (1995), no. 3, 475--484.
  7. Lutterodt, Clement H. An approach to meromorphic approximation in a Stein manifold. Approximation theory, spline functions and applications (Maratea, 1991), 391--403, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 356, Kluwer Acad. Publ., Dordrecht, 1992.
  8. Lutterodt, C. H. A meromorphic extension of Oka-Weil approximation in a Stein manifold. Complex Variables Theory Appl. 16 (1991), no. 2-3, 153--162.
  9. Lutterodt, C. H. Rational approximants of hypergeometric series in $ C\sp N$. Nonlinear numerical methods and rational approximation (Wilrijk, 1987), 191--210, Math. Appl., 43, Reidel, Dordrecht, 1988.
  10. Lutterodt, C. H. A generalized Oka-Weil approximation in a polynomial polyhedron in $ C\sp n$. Complex Variables Theory Appl. 10 (1988), no. 2-3, 101--113.
  11. Lutterodt, C. H. A Generalization of Oka-Weil Approximation in a Polynomially Convex Domain in Cn; Approximation Theory V, 1986, 451 - 453
  12. Lutterodt, C. H. On convergence of $(µ,\nu)$-sequences of unisolvent rational approximants to meromorphic functions in $ C\sp n$. Internat. J. Math. Math. Sci. 8 (1985), no. 4, 641--652.
  13. Lutterodt, C. H. Meromorphic functions, maps and their rational approximants in $ C\sp n$. Approximation theory and spline functions (St. John's, Nfld., 1983), 379--396, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 136, Reidel, Dordrecht, 1984.
  14. Lutterodt, C. H. On a partial converse of the Montessus de Ballore theorem in $ C\sp{n}$. J. Approx. Theory 40 (1984), no. 3, 216--225.
  15. Lutterodt, C. H. Rational approximant to meromorphic maps in $ C\sp{n}$. Approximation theory, IV (College Station, Tex., 1983), 593--598, Academic Press, New York, 1983.
  16. Lutterodt, Clement H. On uniform convergence for $(µ,\,\nu )$-type rational approximants in $ C\sp{n}$. II. Internat. J. Math. Math. Sci. 4 (1981), no. 4, 655--660.
  17. Lutterodt, C. H. On a Montessus de Ballores Theorem for Rational Approximants in Cn'; Approximation Theory III, 1980, 606 - 609
  18. Lutterodt, Clement H. On a theorem of Montessus de Ballore for $(\nu ,\,µ)$-type rational approximants in $ C\sp{n}$. Approximation theory, III (Proc. Conf., Univ. Texas, Austin, Tex., 1980), pp. 603--609, Academic Press, New York-London, 1980.
  19. Lutterodt, C. H., Lutterodt, S.A The Scientist Ghana Needs *| Universitas 6, #2 (Ghana), 1977, 156-163; with .
  20. Lutterodt, C. H. On Boundaries of Rational Approximants in Several Variables, Ghana Sci. J. 17 1977.
  21. Lutterodt, C. H. Rational Approximation by Approximants in Several Variables, Complex Analysis and Applications III, ICTP, 1976, 25-34.
  22. Lutterodt, C. H. Rational Approximants to Holomorphic functions in n-dimensions; J. Math. Anal. & Applic. 53, 1976, 89-98.
  23. Lutterodt, C. H. Rational approximation by approximants in $ C\sp{n}$. Complex analysis and its applications (Lectures, Internat. Sem., Trieste, 1975), Vol. III, pp. 25--34. Internat. Atomic Energy Agency, Vienna, 1976.
  24. Lutterodt, C. H. Rational approximants to holomorphic functions in $n$-dimensions. J. Math. Anal. Appl. 53 (1976), no. 1, 89--98.
  25. Lutterodt, C. H. How about a career in Mathematics; J. Math. Assoc. Ghana 16, 1976, 41-47.
  26. Lutterodt, C. H. Elementary Ideas of a Quotient Set; J. Math. Assoc., Ghana 16, 1976, 36-40.
  27. G. John, Lutterodt, C. H. A General Method of Calculating Rational Approximants in Two Dimensions; J. Math Assoc. Ghana 15, 1975, 27-35.
  28. Lutterodt, C. H. Addendum to: A two-dimensional analogue of Padé approximant theory, J. Phys. A 7 (1974), 1027--1037). J. Phys. A 8 (1975), 427--428.
  29. Lutterodt, C. H. A two-dimensional analogue of Padé approximant theory. J. Phys. A 7 (1974), 1027--1037.
  30. Lutterodt, C. H. A Brief Outline of Rational Approximations; J. Math. Assoc. Ghana 14, 1974, 3-17.
  31. John Bowcock and Lutterodt, C. H. The Construction of the Scattering Amplitude from the Differential Cross Section and nearby Singularity in the Cos?- plane: Il Nuovo Cimento Letters 2, 1971, 1314-1417


The web pages
are brought to you by

The Mathematics Department of
The State University of New York at Buffalo.

They are created and maintained by
Scott W. Williams
Professor of Mathematics

CONTACT Dr. Williams